# SDR IPXA2019061943500

- Difficulty date: June 5, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5461140000000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C, PANEL 423CL HAS MULTIPLE CRACKS. REPLACED THE PANEL PER A300-600 SRM 51-40-21.
